# SDR QXEA2019021800078

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00726
- Aircraft time: 2,051 hours, 1,373 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR CONTROL CLICKS TWICE AND DOES NOT IMMEDIATELY UNLOCK DOOR (UNLOCKED BUTTON BLINKS ON) ( FLIGHT DECK SECURITY DOOR AUTOMATIC LOCKING SYSTEM ). CLEANED ELECTROMECHANICAL COCKPIT DOOR LOCK, LOCK NOW FUNCTIONS NORMALLY, UNLOCK BUTTON NO LONGER BLINKS ON. OP CHECK IS GOOD REF AMM TASK 52-51-03-820-801-A, THIS ACTION CLEARS DEFECT. PLACARDS REMOVED. MTX PROCEDURE REVERSED. MTX CNTRL NOTIFIED.
